American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(05D99) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Artem Chernikov and Pierre Simon. Externally definable sets and dependent pairs II. Trans. Amer. Math. Soc. 367 (2015) 5217-5235.
Abstract, references, and article information   
View Article: PDF

[2] Itay Kaplan, Alf Onshuus and Alexander Usvyatsov. Additivity of the dp-rank. Trans. Amer. Math. Soc. 365 (2013) 5783-5804.
Abstract, references, and article information   
View Article: PDF

[3] Tom Bohman. Discrete threshold growth dynamics are omnivorous for box neighborhoods. Trans. Amer. Math. Soc. 351 (1999) 947-983. MR 1443863.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1